Alert archive / Illinois / Small Craft Advisories in 2015
Small Craft Advisory 21, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Feb 10, 2015, 9:18 PM CST. It took effect at Feb 10, 2015, 10:00 PM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2015, 9:18 PM CST (03:18 UTC)
- In effect from
- Feb 10, 2015, 10:00 PM CST
- Expired
- Feb 11, 2015, 3:09 AM CST
- In force
- 5 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
842 WHUS73 KLOT 110318 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 918 PM CST TUE FEB 10 2015 LMZ740>742-111130- /O.NEW.KLOT.SC.Y.0021.150211T0400Z-150211T1000Z/ /O.CON.KLOT.SC.Y.0020.150211T1800Z-150212T0600Z/ /O.CON.KLOT.GL.W.0010.150212T0600Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 918 PM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST WEDNESDAY. * WINDS...NORTHWEST WINDS TO 30 KT INCREASING TO GALES TO 40 KT. A FEW GUSTS TO 45 KT POSSIBLE THURSDAY MORNING. * SIGNIFICANT WAVES...TO 16 FT. * OCCASIONAL WAVES...TO 20 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ743>745-111130- /O.CON.KLOT.SC.Y.0020.150211T1800Z-150212T0600Z/ /O.CON.KLOT.GL.W.0010.150212T0600Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 918 PM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 3 PM CST THURSDAY... * WINDS...NORTHWEST WINDS TO 30 KT INCREASING TO GALES TO 40 KT. A FEW GUSTS TO 45 KT POSSIBLE THURSDAY MORNING. * SIGNIFICANT WAVES...TO 16 FT. * OCCASIONAL WAVES...TO 20 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111130- /O.CON.KLOT.GL.W.0010.150212T0000Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 918 PM CST TUE FEB 10 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 3 PM CST THURSDAY... * WINDS...NORTHWEST GALES TO 40 KT. * SIGNIFICANT WAVES...TO 16 FT. * OCCASIONAL WAVES...TO 20 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$ RATZER
1 follow-up statement
214 WHUS73 KLOT 110909 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 309 AM CST WED FEB 11 2015 LMZ740>742-111715- /O.CAN.KLOT.SC.Y.0021.000000T0000Z-150211T1000Z/ /O.CON.KLOT.SC.Y.0020.150211T1800Z-150212T0600Z/ /O.CON.KLOT.GL.W.0010.150212T0600Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 309 AM CST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WINDS...NORTHWEST WINDS TO 30 KT THIS AFTERNOON INCREASING TO GALES TO 40 KT TONIGHT. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ743>745-111715- /O.CON.KLOT.SC.Y.0020.150211T1800Z-150212T0600Z/ /O.CON.KLOT.GL.W.0010.150212T0600Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 309 AM CST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... * WINDS...NORTHWEST WINDS TO 30 KT THIS AFTERNOON INCREASING TO GALES TO 40 KT TONIGHT. A FEW GUSTS TO 45 KT POSSIBLE THURSDAY MORNING. * SIGNIFICANT WAVES...TO 14 FT. * OCCASIONAL WAVES...TO 18 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111715- /O.CON.KLOT.GL.W.0010.150212T0000Z-150212T2100Z/ /O.CON.KLOT.UP.W.0006.150212T0600Z-150212T2100Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 309 AM CST WED FEB 11 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST THURSDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... * WINDS...NORTHWEST GALES TO 40 KT. * SIGNIFICANT WAVES...TO 16 FT. * OCCASIONAL WAVES...TO 20 FT. * ICE ACCUMULATIONS...OVER 1 INCH PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 9:07 PM CST, 11 minutes earlier.
Area forecast discussion, Feb 10, 9:07 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
907 PM CST TUE FEB 10 2015
.UPDATE...840 PM CST
FOR EVENING UPDATE...
MADE SOME CHANGES TO AERIAL COVERAGE IN POPS/WX FOR TONIGHT...WITH
FOCUS INITIALLY ALONG RELATIVELY NARROW BAND SEEN IN RADAR RETURNS
FROM PEORIA NORTHEAST TO NEAR JOLIET AT 815 PM.
00Z SOUNDING FROM DVN SHOWS IMPRESSIVE WARM LAYER OF +6 C AT ABOUT
870 MB...WITH STEEP LAPSE RATES FROM THERE TO NEAR 700 MB...AND
ANOTHER LAYER OF STEEP LAPSE RATES ABOVE ABOUT 640 MB. GIVEN THESE
STEEP LAPSE RATES ALOFT IT/S NOT SURPRISING TO SEE A CONVECTIVE
NATURE TO RADAR RETURNS ACROSS THE AREA THIS EVENING...WITH 35-40
DBZ RETURNS NOTED IN "CORES" SOUTHWEST OF KLOT. THIS APPEARS TO BE
IN LINE WITH LOW LEVEL THERMAL ADVECTION AXIS PER 00Z RAOB ANALYSIS
AND SPC MESOANALYSIS DATA. GIVEN THERMAL PROFILES WOULD EXPECT
RAIN/FREEZING RAIN TO BE A PRIMARY PRECIP TYPE...THOUGH THE
CONDITIONALLY UNSTABLE LAYER ALOFT APPEARS TO BE PRODUCE MAINLY
GRAUPEL/ICE PELLETS WHERE THE STRONGER RADAR RETURNS ARE.
THANKFULLY...THE MUCH WEAKER RETURNS ELSEWHERE AND DRY LOW LEVELS
WERE RESULTING IN LITTLE/NO PRECIPITATION REACHING THE GROUND PER
SURFACE OBS AND PING PROJECT DATA.
PARENT SHORT WAVE CIRCULATION CLEARLY SEEN IN REGIONAL RADAR MOSAIC
LIFTING EAST-NORTHEAST ACROSS WI...AND EXPECT MOST OF THE CURRENT
LIGHT BANDED PRECIP WILL MOVE EAST OF THE AREA BY/SHORTLY AFTER
MIDNIGHT. SECONDARY SHORT WAVE CURRENTLY HEADING INTO SOUTHWEST
MINNESOTA WILL DIG TOWARD THE AREA OVERNIGHT HOWEVER...WITH SURFACE
LOW PRESSURE CURRENTLY OVER MINNESOTA MOVING EAST AND THE TRAILING
SURFACE TROUGH/OCCLUDED FRONT MOVING INTO THE CWA LATE
TONIGHT/WEDNESDAY MORNING. AMPLE LOW-LEVEL MOISTURE EXISTS WITHIN
THE LOW LEVEL FRONTAL ZONE...NOTED IN EXTENSIVE AREA OF LOW CLOUDS
ACROSS IA/MN/WI. FORECAST SOUNDINGS SUGGEST POTENTIAL FOR AT LEAST
SOME PATCHY LIGHT FREEZING DRIZZLE OVERNIGHT INTO EARLY WEDNESDAY AS
SHORT WAVE PRODUCES LARGE SCALE ASCENT ATOP SHALLOW MOIST NEAR
SURFACE LAYER...WHICH FORECAST SOUNDINGS INDICATE WILL NOT BE COOL
ENOUGH FOR ICE NUCLEI. THEREFORE...LIGHT FREEZING DRIZZLE POTENTIAL
INCREASES AFTER MIDNIGHT INTO EARLY WEDNESDAY MORNING...BEFORE
FRONTAL PASSAGE AND GUSTY NORTHWEST WINDS DRY THINGS OUT.
RATZER
&&
.SHORT TERM...
345 PM CST
THROUGH THURSDAY...
MAIN FORECAST CONCERNS ARE WITH PRECIP/PRECIP TYPE LATE THIS
AFTERNOON INTO THE OVERNIGHT...LINGERING LIGHT SNOW SHOWERS ON
THURSDAY...AND THEN WITH ACCUMULATING LAKE EFFECT SNOW EXPECTED
LATE WEDNESDAY NIGHT INTO THURSDAY.
LATEST RADAR MOSAIC SHOWING LEADING EDGE OF PRECIP STILL STEADILY
PROGRESSING EAST ACROSS EASTERN IOWA...AND CURRENTLY APPROACHING
FAR NORTHWEST ILLINOIS AT THIS TIME. THIS PRECIP IS RIDING ALONG
WARM ADVECTION WING...OUT AHEAD OF THE SOUTHERN END OF A FAIRLY
STOUT VORT MAX MOVING THROUGH MINNESOTA AND WISCONSIN. WITH THIS
VORT MAX SHIFTING EAST THIS AFTERNOON INTO THE EVENING...LARGE
SCALE ASCENT WILL CONTINUE TO QUICKLY INCREASE ACROSS THE CWA.
PREVIOUSLY MENTIONED DRY AIR IN PLACE IS NOW APPEARING TO BE TOO
MUCH A FACTOR AS FORCING SHOULD BE ABLE TO OVERCOME IT. THIS WILL
LIKELY OCCUR AS SOON AS 23-00Z FOR THE NORTHWEST CWA AND THEN MORE
TOWARDS THE 2-3Z TIME FRAME FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS. DID BRING POPS FURTHER SOUTH TOWARDS THE I80 CORRIDOR
BRIEFLY THIS EVENING...BUT STILL THINK THE BEST CHANCES FOR PRECIP
WILL BE ALONG AND NORTH OF THE I88 CORRIDOR. RAISED POPS TO HIGH
CHANCE POPS...AND LIMITED THEM HERE DUE TO OVERALL DURATION AND
COVERAGE WHICH APPEAR TO BE SMALL. UPON SATURATION...THERMAL
PROFILES WOULD SUGGEST A BRIEF MIX OF SNOW AND SLEET AT THE ONSET
BEFORE A QUICK TRANSITION OVER TO ALL SNOW OCCURS. EXPECT THIS
TREND TO CONTINUE THROUGH THE EVENING BUT WITH ONCE AGAIN SMALLER
WINDOW OF PRECIP EXPECTED...DONT ANTICIPATE MUCH IN TERMS OF ANY
ACCUMULATION. AT MOST WOULD A COUPLE OF TENTHS OF AN INCH OF
SNOWFALL. DEEPER MOISTURE IS LOST MORE TOWARDS 5Z ACROSS MUCH OF
THE CWA...BUT STILL HOVERING AROUND THE POSSIBILITY FOR INCLUSION
OF CRYSTALS. THIS WILL OCCUR THE DEPARTURE OF THE INITIAL
WAVE...BUT WITH THE ARRIVAL OF AN ADDITIONAL WAVE AND SURFACE
TROUGH/FRONT INTO EARLY WEDNESDAY MORNING. COVERAGE AND DURATION
OF ADDITIONAL PRECIP SHOULD ALSO BE SMALL...BUT WITH SNOW AND
FREEZING DRIZZLE THEN POSSIBLE. ANY LINGERING PRECIP SHOULD BE
DEPARTING WEDNESDAY MORNING...BUT WITH A SLIGHT POSSIBILITY FOR
FOR ADDITIONAL SCATTERED LIGHT SNOW SHOWERS POSSIBLE IN THE
AFTERNOON.
LARGE UPPER LEVEL TROUGH WILL BE DIGGING SOUTH ACROSS THE REGION
WEDNESDAY NIGHT...AS A STRONG VORT MAX ROUNDS THE BASE OF THIS
TROUGH. THIS WILL MARK THE ARRIVAL OF A MUCH COLDER AIRMASS AND
WITH THIS STRONG VORT MAX MOVING ACROSS THE AREA...SNOW SHOWERS
WILL LIKELY REDEVELOP WEDNESDAY NIGHT. OF MORE CONCERN IS WITH THE
LAKE EFFECT SNOW SHOWERS EXPECTED ACROSS NORTHWEST INDIANA...LATE
WEDNESDAY NIGHT INTO MUCH OF THURSDAY. AS THIS COLDER AIR SPILLS
SOUTH ACROSS THE LAKE WEDNESDAY NIGHT...THERMODYNAMICS OVER THE
LAKE BECOME HIGHLY CONDUCIVE FOR MODERATE TO HEAVY LAKE EFFECT
SNOW ACROSS THE SOUTHERN END OF THE LAKE. IMPRESSIVE INVERSION
HEIGHT AS WELL AS EVEN MORE IMPRESSIVE DELTA TS COINCIDING WITH
STRONG SYNOPTIC LIFT AND LIKELY STRONG CONVERGENCE WILL ALL BE
PRESENT...BUT WITH CONFIDENCE AS TO WHERE THE BEST SNOW WILL
DEVELOP IS STILL ON THE LOWER SIDE. AM CONFIDENT THAT PORTER
COUNTY WILL OBSERVE SNOW BUT AM NOT AS CONFIDENT WITH THE DURATION
OF THE LIKELY HEAVIER SNOW. CURRENT THINKING/FORECAST IS FOR LAKE
EFFECT TO DEVELOP LATE THURSDAY NIGHT INTO WEDNESDAY MORNING WITH
THE BEST ACCUMULATION DURING THIS TIME. BASED ON THIS...HAVE
ADVISORY LEVEL SNOWFALL TOTALS ACROSS PORTER COUNTY. IF LAKE
EFFECT SNOWBAND WERE TO SETUP ACROSS PORTER COUNTY WHICH IS STILL
A DEFINITE POSSIBILITY...THEN TOTALS COULD EASILY EXCEED 6 INCHES.
WILL NEED TO MONITOR THIS PERIOD FOR THE POTENTIAL OF HIGHER
SNOWFALL TOTALS AND WITH STRONG NORTHERLY WINDS ALSO
EXPECTED...THEN BLOWING AND DRIFTING SNOW COULD EASILY BECOME
ISSUES. AS HIGH PRESSURE BUILDS ACROSS THE REGION AND LOW LEVEL
FLOW BACKS...LAKE EFFECT SHOULD DIMINISH THURSDAY EVENING.
RODRIGUEZ
&&
.LONG TERM...
345 PM CST
THURSDAY NIGHT THROUGH TUESDAY...
HIGH PRESSURE IN PLACE AND THIS COLDER AIRMASS WILL LIKELY PRODUCE
LOW TEMPS IN THE SINGLE DIGITS AND WITH LOCATIONS ACROSS NORTH
CENTRAL ILLINOIS MORE THAN LIKELY FALLING BELOW ZERO. BRIEF LULL
IN THE SNOW WILL END ON FRIDAY AS ANOTHER WAVE PUSHES THROUGH THE
REGION...PRODUCING LIGHT ACCUMULATIONS OVER THE ENTIRE CWA.
ANOTHER PUSH OF COLDER AIR IS APPEARING LIKELY FOR THE WEEKEND AS
ANOTHER LARGE TROUGH DIGS ACROSS THE REGION. DID LOWER TEMPS BELOW
GUIDANCE AS A COLDER TREND IS MORE FAVORED. THIS WILL ALSO HELP
PRODUCE ANOTHER GOOD SETUP FOR LAKE EFFECT SNOW DEVELOPMENT ACROSS
NORTHWEST INDIANA ESPECIALLY SATURDAY AND SATURDAY NIGHT...WITH
SEVERAL INCHES OF SNOW A DISTINCT POSSIBILITY DURING THIS PERIOD.
RODRIGUEZ
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 03Z...
* CHANCE OF LIGHT FREEZING DRIZZLE LATE TONIGHT WITH LOWER MVFR
CIGS DEVELOPING.
* LOW MVFR CIGS LATE TONIGHT INTO WEDNESDAY MORNING...AND
POTENTIAL FOR IFR CIGS.
* STRONG GUSTY WEST-NORTHWEST WINDS DEVELOPING BY LATE WEDNESDAY MORNING.
KJB
//DISCUSSION...UPDATED 00Z...
CURRENTLY WATCHING AN AREA OF PRECIPITATION DEVELOPING
ACROSS NORTHWESTERN ILLINOIS AND POINTS NORTHWARD INTO WISCONSIN.
THIS ACTIVITY COULD PRODUCE A SHORT PERIOD OF SNOW/GRAUPEL AT
KRFD OVER THE NEXT COUPLE HOURS...AND POSSIBLY AT SOME OF THE
EASTERN TERMINALS BETWEEN 02 AND 05 UTC THIS EVENING. THERE IS A
GOOD AMOUNT OF DRIER AIR IN THE LOWER LEVELS OF THE
ATMOSPHERE...SO MOST OF THE RADAR ECHOS ARE NOT REACHING THE
GROUND. HOWEVER...GIVEN THE POTENTIAL FOR SOME MORE ROBUST
CONVECTIVE CELLS...PERIODS OF SNOW AND OR GRAUPEL COULD BEGIN TO
REACH THE SURFACE AS IT BEGINS TO MOISTEN THE LOWER LEVELS. BRIEF
PERIODS OF IFR OR LOWER VISIBILITIES COULD RESULT IN THE HEAVIER
PRECIPITATION.
LOWER CLOUDS SHOULD BEGIN TO DEVELOP OVER THE AREA LATE TONIGHT INTO
WEDNESDAY MORNING. SOME AREAS OF -FZDZ COULD ALSO ACCOMPANY THESE
LOWER CIGS. HOWEVER...CONFIDENCE ON THE EXTENT OF -FZDZ LATER
TONIGHT REMAINS LOW.
A COLD FRONT WILL SHIFT ACROSS THE AREA BY LATE WEDNESDAY MORNING.
WINDS BEHIND THIS FRONT ARE EXPECTED TO RAPIDLY BECOME GUSTY OUT
OF THE WEST-NORTHWEST. CURRENT INDICATIONS ARE THAT WINDS WILL GUST
IN THE 25 TO 30 KT RANGE DURING THE AFTERNOON AND EVENING ON
WEDNESDAY. AN ARCTIC AIRMASS IS EXPECTED TO BEGIN SHIFTING SOUTHWARD
OVER THE AREA WEDNESDAY EVENING AS AN UPPER AIR DISTURBANCE
APPROACHES. THIS COULD RESULT IN SOME SNOW SHOWERS AND REDUCED
VISIBILITIES OVER THE AREA WEDNESDAY EVENING AND NIGHT.
KJB
//ORD AND MDW CONFIDENCE...UPDATED 03Z...
* MEDIUM TO HIGH IN WIND TRENDS THROUGH THE PERIOD.
* LOW TO MEDIUM IN FREEZING DRIZZLE LATE TONIGHT.
* MEDIUM TO HIGH IN LOW MVFR CIGS LATE TONIGHT INTO WEDNESDAY
MORNING...BUT LOW ON IFR CIG POTENTIAL.
KJB
//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...
* THURSDAY...MVFR CIGS POSSIBLE EARLY. STRONG/GUSTY NORTHWEST WINDS.
* FRIDAY...SLIGHT CHANCE OF SNOW. MVFR POSSIBLE. WEST/SOUTHWEST
WINDS.
* SATURDAY...CHANCE OF FLURRIES. MVFR POSSIBLE. VERY STRONG/GUSTY
NORTHWEST WINDS.
* SUNDAY...DRY/VFR. WEST/SOUTHWEST WINDS.
* MONDAY...MVFR POSSIBLE. SOUTHWEST WINDS.
KJB
&&
.MARINE...
322 PM CST
MULTIPLE MARINE CONCERNS AS WE ENTER A VERY COLD AND ACTIVE PATTERN.
THIS EVENING...THERE COULD BE BRIEF WINDOW OF NEAR SMALL CRAFT
CONDITIONS ALONG THE FAR NORTHEAST ILLINOIS SHORE AS SOUTHEAST
WINDS INCREASE TO 15 TO 25 KT. WINDS WILL THEN SHIFT SOUTHERLY ON
THE ENTIRE LAKE AS A WEAK LOW OVER THE UPPER MIDWEST APPROACHES.
THERE COULD BE A FEW GUSTS TO 30 KT ON THE NORTHERN HALF OF THE
LAKE TONIGHT IN THE PEAK OF THE SOUTHERLY FLOW.
A STRONG COLD FRONT TRAILING FROM THE LOW WILL SWEEP ACROSS THE LAKE
BY MID DAY WEDNESDAY OR SO...WITH AN EXPANSIVE 1040+ MB ARCTIC HIGH
SPREADING IN FROM THE NORTHERN PLAINS BEHIND IT. VERY TIGHT PRESSURE
GRADIENT AND BITTERLY COLD AIR MASS WILL ENABLE WINDS TO QUICKLY
RAMP UP TO GALE FORCE BY EARLY WEDNESDAY EVENING FOR THE OPEN WATERS
THEN LATER IN THE EVENING FOR THE NEARSHORE. IN ADDITION...HEAVY
FREEZING SPRAY WILL DEVELOP AS AIR TEMPERATURES PLUMMET. HAVE ISSUED
A GALE WARNING AND HEAVY FREEZING SPRAY WARNING FOR THE LAKE
WEDNESDAY EVENING/NIGHT INTO THURSDAY AFTERNOON...WITH A SMALL CRAFT
LEADING UP TO THE GALE WARNING FOR THE NEAR SHORE WEDNESDAY
AFTERNOON AND EVENING. EXPECTING PEAK GUSTS UP TO 40 KT WITH THIS
EVENT...AND THERE IS SOME POTENTIAL FOR UP TO 45 KT IN/NEAR THE
LAKE EFFECT CONVERGENCE BAND EARLY THURSDAY MORNING.
THERE WILL BE ONLY A BRIEF CALMER PERIOD THURSDAY NIGHT INTO
FRIDAY...FOLLOWED BY YET ANOTHER STRONG ARCTIC FRONT SWEEPING ACROSS
THE LAKE FRIDAY EVENING/NIGHT. VERY SIMILAR SETUP TO WEDNESDAY NIGHT
INTO THURSDAY BUT AN EVEN TIGHTER PRESSURE GRADIENT DUE TO STRONGER
LOW PRESSURE TO THE EAST SHOULD RESULT IN AT LEAST GALES TO 45 KT
AND HEAVY FREEZING SPRAY. WINDS...WAVES AND FREEZING SPRAY WILL
DIMINISH LATER SATURDAY NIGHT INTO SUNDAY AS THE ARCTIC HIGH MOVES
OVER THE LAKE.
RC
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...NOON WEDNESDAY TO MIDNIGHT THURSDAY.
HEAVY FREEZING SPRAY WARNING...LMZ080-LMZ261-LMZ362-LMZ364-
LMZ366-LMZ563-LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-
LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-
LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...MIDNIGHT
THURSDAY TO 3 PM THURSDAY.
GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...MIDNIGHT THURSDAY TO 3 PM THURSDAY.
GALE WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 PM WEDNESDAY TO 3 PM
THURSDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Feb 10, 4:25 PM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 425 PM CST TUE FEB 10 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 112230- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 425 PM CST TUE FEB 10 2015 /525 PM EST TUE FEB 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. A PERIOD OF MIXED WINTER PRECIPITATION IS LIKELY THIS EVENING... PARTICULARLY NORTH OF INTERSTATE 80. A MIX OF LIGHT SLEET AND LIGHT SNOW WILL DEVELOP BY EVENING...AND IS EXPECTED TO CHANGE TO A MIX OF VERY LIGHT FREEZING DRIZZLE AND VERY LIGHT SNOW AFTER MIDNIGHT. LITTLE TO NO ACCUMULATION IS EXPECTED...THOUGH AREAS THAT DO RECEIVE MINOR ACCUMULATIONS COULD SEE SOME SLIPPERY CONDITIONS DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ACCUMULATING LAKE EFFECT SNOW IS LIKELY WEDNESDAY NIGHT THROUGH LATE THURSDAY FOR PORTIONS OF NORTHWEST INDIANA...AND AGAIN LATE SATURDAY AND SATURDAY NIGHT. BITTER COLD ARCTIC AIR WILL SPILL INTO THE REGION WEDNESDAY NIGHT AND THURSDAY...WITH A REINFORCING PUSH OVER THE WEEKEND. BOTH INTRUSIONS OF COLD AIR WILL BE ACCOMPANIED BY GUSTY WINDS AND SUB ZERO WIND CHILLS AT NIGHT...WITH THE STRONGEST WINDS SATURDAY AND SATURDAY NIGHT POTENTIALLY PRODUCING DANGEROUSLY LOW WIND CHILLS LOWER THAN 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-112230- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 425 PM CST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY AFTERNOON AND EVENING...WITH GALE FORCE WINDS AND HEAVY FREEZING SPRAY LIKELY LATE WEDNESDAY NIGHT AND THURSDAY. HAZARDOUS WAVE CONDITIONS WILL LIKELY LINGER THROUGH THURSDAY NIGHT. GALES AND HEAVY FREEZING SPRAY ALSO APPEAR LIKELY SATURDAY...WITH HAZARDOUS WAVE CONDITIONS CONTINUING INTO SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-112230- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 425 PM CST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS AND HEAVY FREEZING SPRAY ARE LIKELY WEDNESDAY NIGHT AND THURSDAY...AND AGAIN SATURDAY AND SATURDAY NIGHT. && RATZER VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:43 PM CST | Winter Weather Advisory | LOT | Porter | 20 hr |
Nearby
Small Craft Advisories in Illinois, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.